Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 297857, 7 pages
http://dx.doi.org/10.1155/2013/297857
Research Article

Probabilistic Representations for the Solution of Higher Order Differential Equations

1CIRM Centro Internazionale per la Ricerca Matematica, Fondazione Bruno Kessler, 38123 Trento, Italy
2Dipartimento di Matematica, Università di Trento, Via Sommarive 14, 38123 Trento, Italy

Received 16 April 2013; Revised 12 June 2013; Accepted 13 June 2013

Academic Editor: David Holcman

Copyright © 2013 S. Mazzucchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. B. Dynkin, Theory of Markov Processes, Dover, Mineola, NY, USA, 2006.
  2. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, Springer, New York, NY, USA, 1991.
  3. E. Sinestrari, “Accretive differential operators,” Bollettino della Unione Matematica Italiana B, vol. 13, no. 1, pp. 19–31, 1976. View at Google Scholar
  4. S. Albeverio, “Wiener and feynman path integrals and their applications,” Proceedings of Symposia in Applied Mathematics, vol. 52, pp. 163–194, 1997. View at Google Scholar
  5. S. Albeverio, R. Hoegh-Krohn, and S. Mazzucchi, Mathematical Theory of Feynman Path Integrals—An Introduction, vol. 523 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2nd edition, 2008.
  6. S. Mazzucchi, Mathematical Feynman Path Integrals and Applications, World Scientific, Singapore, 2009.
  7. G. W. Johnson and M. L. Lapidus, The Feynman Integral and Feynman’s Operational Calculus, Oxford University Press, New York, NY, USA, 2000.
  8. R. H. Cameron, “A family of integrals serving to connect the wiener and feynman integrals,” Journal of Mathematical Physics, vol. 39, pp. 126–140, 1960. View at Google Scholar
  9. V. Y. Krylov, “Some properties of the distribution corresponding to the equation u/t=(1)q+12qu/x2q,” Doklady Akademii Nauk SSSR, vol. 132, pp. 1254–1257, 1960 (Russian), translated as Soviet Mathematics Doklady, vol. 1, pp. 760–763. View at Google Scholar
  10. K. Hochberg, “A signed measure on path space related to wiener measure,” Annals of Probability, vol. 6, no. 3, pp. 433–458, 1978. View at Publisher · View at Google Scholar
  11. K. Hochberg and E. Orsingher, “The arc-sine law and its analogs for processes governed by signed and complex measures,” Stochastic Processes and Their Applications, vol. 52, no. 2, pp. 273–292, 1994. View at Google Scholar · View at Scopus
  12. K. Hochberg, “Central limit theorem for signed distributions,” Proceedings of the American Mathematical Society, vol. 79, no. 2, pp. 298–302, 1980. View at Google Scholar
  13. K. Nishioka, “Stochastic calculus for a class of evolution equations,” Japanese Journal of Mathematics, vol. 11, no. 1, pp. 59–102, 1985. View at Google Scholar
  14. L. Beghin, K. J. Hochberg, and E. Orsingher, “Conditional maximal distributions of processes related to higher-order heat-type equations,” Stochastic Processes and Their Applications, vol. 85, no. 2, pp. 209–223, 2000. View at Google Scholar · View at Scopus
  15. D. Levin and T. Lyons, “A signed measure on rough paths associated to a PDE of high order: results and conjectures,” Revista Matematica Iberoamericana, vol. 25, no. 3, pp. 971–994, 2009. View at Google Scholar · View at Scopus
  16. T. Funaki, “Probabilistic construction of the solution of some higher order parabolic differential equation,” Proceedings of the Japan Academy A, vol. 55, no. 5, pp. 176–179, 1979. View at Publisher · View at Google Scholar
  17. K. Hochberg and E. Orsingher, “Composition of stochastic processes governed by higher-order parabolic and hyperbolic equations,” Journal of Theoretical Probability, vol. 9, no. 2, pp. 511–532, 1996. View at Google Scholar · View at Scopus
  18. E. Orsingher and X. Zhao, “Iterated processes and their applications to higher order differential equations,” Acta Mathematica Sinica, vol. 15, no. 2, pp. 173–180, 1999. View at Google Scholar · View at Scopus
  19. S. Bochner, Harmonic Analysis and the Theory of Probability, University of California Press, Berkeley, Calif, USA, 1955.
  20. K. Burdzy, “Some path properties of iterated brownian motion,” in Seminar on Stochastic Processes, vol. 33 of Progress in Probability, pp. 67–87, Birkhäuser, Boston, Mass, USA, 1993. View at Publisher · View at Google Scholar
  21. H. Allouba, “Brownian-time processes: the PDE connection II and the corresponding feynman-kac formula,” Transactions of the American Mathematical Society, vol. 354, no. 11, pp. 4627–4637, 2002. View at Publisher · View at Google Scholar · View at Scopus
  22. A. Madrecki and M. Rybaczuk, “New feynman-kac type formula,” Reports on Mathematical Physics, vol. 32, no. 3, pp. 301–327, 1993. View at Google Scholar · View at Scopus
  23. K. Burdzy and A. Madrecki, “An asymptotically 4-stable process,” in Proceedings of the the Conference in Honor of Jean-Pierre Kahane, pp. 97–117, Journal of Fourier Analysis and Applications, Orsay, France, June 1993.
  24. K. Burdzy and A. Madrecki, “Ito formula for an asymptotically 4-stable process,” Annals of Applied Probability, vol. 6, no. 1, pp. 200–217, 1996. View at Google Scholar · View at Scopus
  25. P. Sainty, “Construction of a complex-valued fractional brownian motion of order N,” Journal of Mathematical Physics, vol. 33, no. 9, pp. 3126–3149, 1992. View at Google Scholar · View at Scopus
  26. R. Léandre, “Stochastic analysis without probability: study of some basic tools,” Journal of Pseudo-Differential Operators and Applications, vol. 1, no. 4, pp. 389–400, 2010. View at Google Scholar
  27. R. Léandre, “A path-integral approach to the Cameron-Martin-Maruyama-Girsanov formula associated to a bilaplacian,” Journal of Function Spaces and Applications, vol. 2012, Article 458738, 9 pages, 2012. View at Publisher · View at Google Scholar
  28. T. Hida, H. H. Kuo, J. Potthoff, and L. Streit, White Noise, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995.
  29. R. Léandre, “Path integrals in noncommutative geometry,” in Encyclopedia of Mathematical Physics, J. P. Francoise, G. Naber, and S. T. Tsou, Eds., pp. 8–12, Elsevier, Oxford, UK, 2006. View at Google Scholar
  30. R. Léandre, “Theory of distribution in the sense of connes-hida and feynman path integral on a manifold,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 6, no. 4, pp. 505–517, 2003. View at Publisher · View at Google Scholar · View at Scopus
  31. Yu. L. Daletsky and S. V. Fomin, Measures and Differential Equations in Infinitedimensional Space, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1991.
  32. N. V. Smorodina and M. M. Faddeev, “Probabilistic representation of solutions for a class of evolution equations,” Journal of Mathematical Sciences, vol. 176, no. 2, pp. 239–254, 2011. View at Publisher · View at Google Scholar · View at Scopus
  33. L. L. Helms, “Biharmonic functions and brownian motion,” Journal of Applied Probability, vol. 4, pp. 130–136, 1967. View at Google Scholar
  34. L. R. Bragg and J. W. Dettman, “Related problems in partial differential equations,” Bulletin of the American Mathematical Society, vol. 74, pp. 375–378, 1968. View at Google Scholar
  35. R. J. Griego and R. Hersh, “Random evolutions, Markov chains, and systems of partial differential equations,” Proceedings of the National Academy of Sciences of the USA, vol. 62, pp. 305–308, 1969. View at Google Scholar
  36. R. Hersh, “Direct solution of general one-dimensional linear parabolic equation via an abstract plancherel formula,” Proceedings of the National Academy of Sciences of the USA, vol. 63, pp. 648–654, 1969. View at Google Scholar
  37. R. Hersh, “Explicit solution of a class of higher-order abstract cauchy problems,” Journal of Differential Equations, vol. 8, no. 3, pp. 570–579, 1970. View at Google Scholar · View at Scopus
  38. R. Hersh, “The method of transmutations,” in Partial Differential Equations and Related Topics, vol. 446 of Lecture Notes in Mathematics, pp. 264–282, Springer, Berlin, Germany, 1975. View at Publisher · View at Google Scholar
  39. B. Gaveau and P. Sainty, “A path integral formula for certain fourth-order elliptic operators,” Letters in Mathematical Physics, vol. 15, no. 4, pp. 345–350, 1988. View at Publisher · View at Google Scholar · View at Scopus